MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1150 SERVICE REPAIR
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the ltv 1150 was running hot with odd squeak present and had a plastic odor.There is no patient involved in this event.
 
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).The suspect device was returned and evaluation is anticipated but not yet begun.Once a final investigation is complete, a follow-up report will be submitted.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
7149227837
MDR Report Key14749713
Report Number2021710-2022-16256
Device Sequence Number17654230
Product Code CBK
UDI-Device Identifier10190752115644
UDI-Public(01)10190752115644(11)20100820
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1150 SERVICE REPAIR
Device Catalogue Number18984-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown